ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Datar, VV and Pingali, VP (2021) A numerical criterion for generalised Monge-Ampère equations on projective manifolds. In: Geometric and Functional Analysis, 31 (4). pp. 767-814.

Datar, VV and Pingali, VP (2021) A numerical criterion for generalised Monge-Ampère equations on projective manifolds. In: Geometric and Functional Analysis .

This list was generated on Thu Apr 18 00:45:51 2024 IST.